Economics at your fingertips  

Stochastic optimal growth model with risk sensitive preferences

Nicole Bäuerle and Anna Jaśkiewicz

Journal of Economic Theory, 2018, vol. 173, issue C, 181-200

Abstract: This paper studies a one-sector optimal growth model with i.i.d. productivity shocks that are allowed to be unbounded. The utility function is assumed to be non-negative and unbounded from above. The novel feature in our framework is that the agent has risk sensitive preferences in the sense of Hansen and Sargent (1995). Under mild assumptions imposed on the productivity and utility functions we prove that the maximal discounted non-expected utility in the infinite time horizon satisfies the optimality equation and the agent possesses a stationary optimal policy. A new point used in our analysis is an inequality for so-called associated random variables. We also establish the Euler equation that incorporates the solution to the optimality equation.

Keywords: Stochastic growth model; Entropic risk measure; Unbounded utility; Unbounded shocks (search for similar items in EconPapers)
JEL-codes: C61 C62 D81 (search for similar items in EconPapers)
Date: 2018
References: View references in EconPapers View complete reference list from CitEc
Citations Track citations by RSS feed

Downloads: (external link)
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Access Statistics for this article

Journal of Economic Theory is currently edited by A. Lizzeri and K. Shell

More articles in Journal of Economic Theory from Elsevier
Series data maintained by Dana Niculescu ().

Page updated 2018-02-24
Handle: RePEc:eee:jetheo:v:173:y:2018:i:c:p:181-200